Translator Disclaimer
December 2005 Cofinal families of Borel equivalence relations and quasiorders
Christian Rosendal
J. Symbolic Logic 70(4): 1325-1340 (December 2005). DOI: 10.2178/jsl/1129642127

Abstract

Families of Borel equivalence relations and quasiorders that are cofinal with respect to the Borel reducibility ordering, ≤B, are constructed. There is an analytic ideal on ω generating a complete analytic equivalence relation and any Borel equivalence relation reduces to one generated by a Borel ideal. Several Borel equivalence relations, among them Lipschitz isomorphism of compact metric spaces, are shown to be Kσ complete.

Citation

Download Citation

Christian Rosendal. "Cofinal families of Borel equivalence relations and quasiorders." J. Symbolic Logic 70 (4) 1325 - 1340, December 2005. https://doi.org/10.2178/jsl/1129642127

Information

Published: December 2005
First available in Project Euclid: 18 October 2005

zbMATH: 1102.03045
MathSciNet: MR2194249
Digital Object Identifier: 10.2178/jsl/1129642127

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 4 • December 2005
Back to Top